# SDR QMLA2018042018045

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N511SL
- Make and model: Agusta A119
- Aircraft serial: 14028
- Aircraft time: 3,139 hours, 12,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Pax Door Way
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE LT PASSENGER DOOR FWD POST AT BS 2184MM AND WL 610MM.
